Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having spotting, stopped clomid. Having high level of testosterone. What to do?

User rating for this question
Answered by
Practicing since : 1999
Answered : 1586 Questions
I have been spotting for 2 weeks off and on took a break from my clomid this month. Ive been on clomid for 5 months before this. Is,this a sign that clomid is thinning my uterus? I have an extreemly high level of testosterone 97 will the metformin and clomid really help me sence my level is so high?
Posted Wed, 12 Jun 2013 in Birth Control
Answered by Dr. Timothy Raichle 3 hours later
Hello, I would be happy to help you with your question.

What were your cycles like before your went on the clomid?
How old are you?
Have you ever been pregnant before?

Please answer!
Above answer was peer-reviewed by
Follow-up: Having spotting, stopped clomid. Having high level of testosterone. What to do? 9 minutes later
My cycles were verry irregular before clomid. I am 31 last year i took 2 cycles of clomid and got preg 2 times 1 ectopic 1 misscarrage i had laprocopic surgery aprox an inch from my uterus no luck these 5 straight cycles ive gained 50 lbs in 5 minths. i did keep my tube as well
Answered by Dr. Timothy Raichle 59 minutes later
Given the weight gain, elevated testosterone, cycle irregularity and infertility issues, you likely have been diagnosed with something called PCOS. You are probably familiar with this problem, as the chances of pregnancy are improved in PCOS when you combine clomid with metformin.

The problem is that:
1. You are having irregular bleeding
2. You have been on the clomid for 5 months without success
3. You obviously have tubal disease (given the prior ectopic) and the remaining tube might just not work correctly.

It is time to seek an opinion from a fertility specialist. You need re-assessment of your remaining tube and a realistic discussion of whether additional rounds of clomid are going to be successful (unlikely) or whether your best chance at getting pregnant will involve IVF. I am sorry about your prior loss and difficulty!

I hope that this helps and good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor